# SDR PNSA051103

- Difficulty date: November 16, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N81052
- Make and model: Piper PA-32-301
- Aircraft serial: 328206023
- Aircraft time: 10,339 hours
- Engine: Lyc IO540K1G5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Axle
- Part number: 78738805
- Condition: Broken
- Location: Rat
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS DEPARTING WITH QUARTERING CROSSWIND JUST AS THE AIRCRAFT WAS ROTATING PILOT FELT AND HEARD A (THUD) ON THE RT SIDE OF AIRPLANE. AIRCRAFT RETURNED TO ITS MAINTENANCE BASE AND A FLYBY WAS MADE AND IT WAS DISCOVERED THAT THE RAT WHEEL AND AXLE ASSEMBLY WAS MISSING FROM AIRCRAFT.  A UNEVENTFUL LANDING WAS MADE AND AIRCRAFT WAS MOVED TO HANGER FOR DAMAGE ASSESSMENT.  MAINT  DISCOVERED THAT THE AXLE FAILED AT THE INNER BEARING RACE AREA OF AXLE.
